Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 37, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 26, 2017, 7:18 PM CDT for Cooke County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2017, 7:18 PM CDT (00:18 UTC)
- Expired
- Mar 26, 2017, 7:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 4:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 12.6
The text
As transmitted.
034
WUUS54 KFWD 270018
SVRFWD
TXC097-270045-
/O.NEW.KFWD.SV.W.0037.170327T0018Z-170327T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
718 PM CDT SUN MAR 26 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northwestern Cooke County in north central Texas...
* Until 745 PM CDT.
* At 717 PM CDT, a severe thunderstorm was located near Burneyville,
or 11 miles southwest of Marietta, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* this severe thunderstorm will remain over mainly rural areas of
northwestern Cooke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Texas.
LAT...LON 3389 9718 3386 9717 3384 9717 3383 9720
3381 9721 3373 9717 3358 9749 3381 9748
3383 9746 3382 9738 3385 9735 3388 9733
3386 9733 3389 9731 3387 9728 3386 9726
3390 9725 3392 9721
TIME...MOT...LOC 0017Z 233DEG 32KT 3382 9726
HAIL...1.00IN
WIND...60MPH
$$
Stalley2 follow-up statements
198
WWUS54 KFWD 270034
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
734 PM CDT SUN MAR 26 2017
TXC097-270045-
/O.CON.KFWD.SV.W.0037.000000T0000Z-170327T0045Z/
Cooke TX-
734 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN COOKE COUNTY...
At 734 PM CDT, a severe thunderstorm was located near Thackerville,
or 7 miles southwest of Marietta, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Cooke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
A tornado watch remains in effect until 1100 PM CDT for north central
Texas.
LAT...LON 3389 9718 3386 9717 3384 9717 3383 9720
3381 9721 3373 9717 3366 9731 3382 9744
3383 9742 3382 9738 3385 9735 3388 9733
3386 9733 3389 9731 3387 9728 3386 9726
3390 9725 3392 9721
TIME...MOT...LOC 0034Z 235DEG 22KT 3383 9719
HAIL...1.00IN
WIND...60MPH
$$
Stalley373
WWUS54 KFWD 270042
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
742 PM CDT SUN MAR 26 2017
TXC097-270051-
/O.EXP.KFWD.SV.W.0037.000000T0000Z-170327T0045Z/
Cooke TX-
742 PM CDT SUN MAR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOKE COUNTY WILL
EXPIRE AT 745 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1100 PM CDT for north central
Texas.
LAT...LON 3389 9718 3386 9717 3384 9717 3383 9720
3381 9721 3373 9717 3366 9731 3382 9744
3383 9742 3382 9738 3385 9735 3388 9733
3386 9733 3389 9731 3387 9728 3386 9726
3390 9725 3392 9721
TIME...MOT...LOC 0041Z 233DEG 32KT 3387 9713
$$
StalleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:18 PM CDT, 1 hour earlier.
Area forecast discussion, Mar 26, 6:18 PM CDT, 1 hour before
Area Forecast Discussion National Weather Service Fort Worth TX 618 PM CDT Sun Mar 26 2017 .MESOSCALE UPDATE... Numerous strong/severe supercellular storms are in progress as of 6pm west of I-35. Hail has been the main concern with these storms thus far due to their high bases (5-6 kft) and the favorable hail environment discussed in the previous Mesoscale Update. These storms developed along the leading edge of the dryline along a higher theta-e axis where slightly more favorable low-level moisture resides. As these storms continue to shift eastward toward I-35, they will encounter a more favorable environment with MLCAPE values exceeding 1500 J/kg and more moderate low-level moisture with surface dewpoints in the low 60s. Now that peak heating has passed, boundary layer mixing is lessening and boundary layer moisture should increase. Storms should be capable of becoming surface- based rather than elevated as this occurs. This will imply an increased tornado threat compared to the initial thunderstorms given that LCLs will decrease, although the main concern continues to be large hail. As additional storms develop, as suggested by latest high-res guidance, they may grow upscale into a complex with embedded supercellular structures as they shift east of I-35. A Tornado Watch and Severe Thunderstorm Watch cover North and parts of Central Texas through 11pm. Continue to follow graphics, watches, and warnings for the latest information. -Stalley && .PREV MESOSCALE UPDATE... We continue to monitor the potential for severe storms with all types of severe weather threats late this afternoon through tonight. While very large hail is expected to be the primary threat, a threat for damaging winds, a few tornadoes, and isolated flash flooding will also exist. The main areas of concern continue to be roughly along and north of I-20, but locations south of I-20 are not out of the woods; coverage is just expected to be more limited in these areas. A vigorous shortwave traversing the Southern Plains has pulled Gulf moisture northward across North and Central TX today. This shallow moist layer is east of a dryline which continues to sharpen through far western OK, draped southward toward Abilene. Vigorous boundary layer mixing is eroding this thin layer of moisture which is only around 1 kft deep per the special 20z FWD sounding, and surface dewpoints have decreased by a few degrees since 1pm. A plume of cirrus associated with the shortwave trough has inhibited daytime heating in areas north of I-20 and west of I-35, but some insolation combined with warm advection has still allowed temperatures to climb into the mid 80s. Despite the fairly low dewpoints, surface-based destabilization is still occurring and CAPE values are climbing into the 1000-2000 J/kg range through the I-35 corridor and westward. However, due to the shallow nature of the moisture, MLCAPEs are holding around 500 J/kg due to the drier low-levels. Convective initiation is expected between 4-6pm across our northwestern counties near the Bowie, Decatur, Jacksboro areas and possibly as far south as Mineral Wells. Storms will quickly intensify and maintain rotating updrafts given favorable shear and hodograph parameters. A 500mb jet of 50-60 kts is positioned on the southeastern periphery of the shortwave trough resulting in deep-layer shear sufficient for supercellular storm modes, and storms will take on supercell characteristics shortly after initiation. Steep lapse rates around 7.5 C/km are already in place and are forecast to steepen further as dynamic ascent from the shortwave trough cools the mid-levels. As additional low-level moisture continues to advect northward, MLCAPEs should increase and wet bulb zero heights will fall. Semi-discrete supercells in this environment will be capable of producing very large hail in excess of golfball to baseball size. The tornado threat with initial convection will actually be fairly low (but nonzero) due to the meager moisture quality. LCL heights will remain around 4-5 kft and the dry low-levels will considerably limit the tornado potential through the late afternoon hours when the PBL is the deepest and the moisture is highly mixed. However, the tornado potential could change depending on how the initial convection evolves throughout the evening. As mixing lessens after peak heating hours, moisture quality will increase through the PBL and LCL heights will lower. In addition, the low-level jet currently around 30 kts will increase to 40+ kts after 9pm. As cells move east towards the Sherman, Bonham, McKinney, Greenville areas, the tornado potential (albeit still low) may increase due to these factors. Despite this time frame being after sunset, the lack of solar heating is not expected to diminish the tornado potential, at least initially. Cells may begin growing upscale into a cluster with embedded supercell structures by this time with a broken line of severe storms possibly ranging from the Paris area southwestward towards the DFW Metroplex. Stay up to date with the latest forecast information this evening which will continue to be highlighted via graphics and supplemental mesoscale discussions as necessary. -Stalley && .PREV DISCUSSION... /ISSUED 324 PM CDT Sun Mar 26 2017/ See locally issued Mesoscale Update AFDFWD and regional SPC SWOMCD discussions for short term updates through this evening. For tonight after midnight most of the convection that occurs this evening should be waning across our far eastern areas. A cold front will eventually catch up to the dryline and push through the remainder of the CWA through mid Monday morning. Drier air will filter into the region through the day tomorrow with highs in the mid/upper 70s and lower 80s. While the front will initially clear the CWA, it is likely to quickly return northward as a warm front, especially across West Texas late Monday night. This will mean a gradual increase in moisture again across the southern half of the CWA as southeasterly winds return. By Tuesday, another powerful upper low will be moving out of New Mexico and approaching Texas. Rich Gulf moisture will have spread northward and should be in place across most of Texas. A dryline will set up across West Texas with a warm front extending from the surface low in the Panhandle southeast to along the Red River. This will set up another favorable scenario for severe weather Tuesday afternoon and evening. Initially, the more significant threat will be to the west of our area, but will spread eastward into the late evening hours. Our best chances for showers and thunderstorms will arrive late Tuesday night into Wednesday morning and will continue to be accompanied by a severe weather threat. In addition to a severe weather threat, deep southerly flow will be in place Tuesday night into Wednesday morning accompanied by PW values near record territory. This suggests that one or more convective lines or clusters could train over localized areas resulting in a flash flood threat. The entire system does appear to be progressive enough to preclude a more serious hydrologic threat at this time. Precipitation should end quickly from west to east during the day Wednesday. The upper pattern remains progressive through the weekend with yet another system approaching by Saturday. At this time it is a little early to tell if a significant severe threat will accompany this system, but rain/storm chances appear to be increasing at least for Saturday. Dunn && .AVIATION... /ISSUED 103 PM CDT Sun Mar 26 2017/ Concerns: Thunderstorm potential this evening, MVFR/IFR cigs overnight into Monday morning. Breezy southerly winds continue to pull in Gulf moisture to the region. Later this afternoon, isolated strong/severe thunderstorms are expected to develop near/north of Interstate 20 and move eastward across North TX. This activity will likely impact Bowie and Bonham cornerpost arrivals as well as northward departures throughout the evening hours. High-res models are still somewhat inconsistent on how far south to initiate thunderstorms, but it is possible that a severe storm affects airports within the immediate DFW area after 00z. Frequent lightning, large hail, and strong winds will all be possible with these thunderstorms. Have maintained a mention of VCTS but have delayed it from previous TAF issuance based on latest guidance; have elected not to include a prevailing TS mention yet due to uncertainty. The threat for thunderstorms in the DFW area will decrease after 04 or 05z. The potential for a storm at the Waco TAF site is too low to include in the TAF as coverage is expected to be limited farther south. The highest storm chances will continue to be located near/along the Red River. A cold front will be approaching the area late tonight and early Monday morning. In advance of this front, widespread MVFR and IFR stratus should develop and cigs below FL015 are likely at all TAF sites beginning around midnight. Post-frontal stratus will likely be an issue throughout Monday morning with cigs falling below 1 kft immediately along the front. Winds will turn to the northeast and decrease in speed as the front moves through. Waco may experience several hours of IFR cigs tomorrow morning including some at or below 600 ft. Conditions should begin improving by late Monday morning with VFR conditions expected at all airports by Monday afternoon. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 79 59 81 66 / 50 0 0 20 70 Waco 63 81 64 82 66 / 40 10 5 20 70 Paris 61 76 54 77 63 / 60 10 0 20 50 Denton 56 77 56 78 65 / 50 0 0 20 70 McKinney 59 77 57 79 65 / 60 0 0 20 70 Dallas 61 80 60 81 67 / 50 0 0 20 70 Terrell 62 79 58 81 66 / 50 10 0 20 60 Corsicana 65 81 62 82 67 / 40 20 0 20 50 Temple 64 83 64 83 66 / 30 10 5 30 70 Mineral Wells 52 80 55 78 61 / 20 0 0 40 80 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 26/91
Hazardous weather outlook, Mar 26, 4:47 AM CDT, 14 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 447 AM CDT Sun Mar 26 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 447 AM CDT Sun Mar 26 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. There is a chance for thunderstorms late this afternoon through tonight across all of North and Central Texas. While only a few storms are expected to develop, those that do form will likely become severe. The main hazards are expected to be large hail and damaging winds, although there is the potential for a few tornadoes north of Interstate 20. The highest chances for thunderstorms and severe weather will be along and north of Interstate 20 beginning after 4PM. The severe weather threat is expected to diminish after midnight. An elevated fire weather threat is expected to develop late this afternoon west of a Jacksboro to Comanche line. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few thunderstorms may linger Monday morning along and east of a line from Paris to Athens to Cameron. Severe weather is not expected. There are more thunderstorm chances Tuesday through Thursday as another storm system affects the region. Severe weather and flooding will be possible with this mid-week system, in particular Tuesday night and Wednesday. Another round of thunderstorms is expected next weekend. .SPOTTER INFORMATION STATEMENT... Some spotter activation is likely late this afternoon and evening, with better chances for activation along and north of Interstate 20. JLDunn
In the hours before
Local storm report, Mar 26, 6:42 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 2 S DECATUR 33.20N 97.60W
03/26/2017 E1.50 INCH WISE TX AMATEUR RADIOLocal storm report, Mar 26, 7:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 8 W DENTON 33.22N 97.29W
03/26/2017 E1.00 INCH DENTON TX AMATEUR RADIOLocal storm report, Mar 26, 7:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL BOWIE 33.57N 97.85W
03/26/2017 E1.25 INCH MONTAGUE TX TRAINED SPOTTER
DELAYED REPORTLocal storm report, Mar 26, 7:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL HICO 31.98N 98.03W
03/26/2017 E0.88 INCH HAMILTON TX AMATEUR RADIOLocal storm report, Mar 26, 7:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 2 S KRUM 33.24N 97.25W
03/26/2017 E1.50 INCH DENTON TX BROADCAST MEDIALocal storm report, Mar 26, 7:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
716 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL BOYD 33.08N 97.58W
03/26/2017 E1.00 INCH WISE TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton, Johnson, Somervell | 64 min |
| Mar 26, 7:21 PM CDT | Special Weather Statement | FWD | Mills | 24 min |
| Mar 26, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 54 min |
| Mar 26, 7:25 PM CDT | Tornado Warning | FWD | Denton | 35 min |
| Mar 26, 7:41 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson | 3 hr |
| Mar 26, 7:46 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 29 min |
| Mar 26, 7:47 PM CDT | Special Weather Statement | FWD | Hamilton | 43 min |
| Mar 26, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 65 min |
| Mar 26, 7:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Mar 26, 8:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 53 min |
| Mar 26, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 79 min |
| Mar 26, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Mar 26, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 67 min |
| Mar 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| Mar 26, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 64 min |
| Mar 26, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 76 min |
| Mar 26, 9:07 PM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| Mar 26, 9:20 PM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Mar 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 53 min |
| Mar 26, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 67 min |
| Mar 26, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 46 min |
| Mar 26, 9:38 PM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| Mar 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, Navarro | 58 min |
| Mar 26, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 79 min |
| Mar 26, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 19 min |
| Mar 26, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 52 min |
| Mar 26, 10:36 PM CDT | Special Weather Statement | FWD | Coryell | 24 min |
| Mar 26, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 46 min |
| Mar 26, 10:53 PM CDT | Special Weather Statement | FWD | Fannin | 52 min |
| Mar 26, 11:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 32 min |
| Mar 26, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam | 61 min |
| Mar 26, 11:53 PM CDT | Special Weather Statement | FWD | Delta | 37 min |
| Mar 27, 12:22 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 53 min |
| Mar 27, 12:24 AM CDT | Special Weather Statement | FWD | Delta | 36 min |
| Mar 27, 1:58 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.